Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

September 25, 20115 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 3:13 PM EDT for 5 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 3:13 PM EDT (19:13 UTC)
Expired
Sep 25, 2011, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Jefferson County, GA, Johnson County, GA, Telfair County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WWUS82 KFFC 251913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011

GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
      3243 8291 3270 8268 3283 8271 3321 8224
      3308 8228 3295 8226 3284 8231 3283 8228
      3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
          3238 8279 3213 8286 3196 8296

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 1:45 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 25, 1:45 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT SUN SEP 25 2011

.PREV DISCUSSION... /ISSUED 1032 AM EDT SUN SEP 25 2011/

UPDATE...
BASED ON RUC AND CURRENT TRENDS OF THE MOISTURE BOUNDARY MOVING
WESTWARD AS WELL AS MODIFYING FFC SOUNDING FOR THE INCREASE IN
MOISTURE...WILL INCREASE POPS OVER PARTS OF NORTH AND CENTRAL
GEORGIA FOR THIS AFTERNOON.

17

PREV DISCUSSION... /ISSUED 258 AM EDT SUN SEP 25 2011/

SHORT TERM /TODAY THROUGH TUESDAY/...

STALLED FRONTAL BOUNDARY REMAINS BETWEEN MACON AND
DUBLIN...EXTENDING SOUTH SOUTHEAST FROM THERE THROUGH ALBANY.
STARK CONTRAST IN DEWPOINTS THE RESULT ACROSS THE STATE WITH
VALUES AROUND 50 TO THE NORTH AND LOWER 70S ACROSS SOUTHERN
SECTIONS. ACTIVITY WAS ABLE TO DEVELOP ALONG SEABREEZE YESTERDAY
BUT REMAINED JUST EAST OF THE FORECAST AREA. REGION CONTINUES TO
FEED OFF RESIDUAL OUTFLOWS BUT EXPECT DRY CONDITIONS TO CONTINUE
LOCALLY FOR THE REMAINDER OF THE OVERNIGHT PERIOD. ALONG TRANSITION
ZONE OF DRY TO MOIST CONDITIONS...COULD SEE SOME REDUCTIONS TO
VSBY PRIOR TO SUNRISE BUT NOTHING SIGNIFICANT EXPECTED AT THIS TIME.

FOR TODAY...EXPECT VERY SIMILAR CONDITIONS TO SATURDAY...ALTHOUGH
MOISTURE VALUES DO LOOK TO INCREASE. THIS COULD BE OFFSET SOMEWHAT
BY MIXING AGAIN THIS AFTERNOON...BUT NOT EXPECTING THE DEGREE OF
DEWPOINT REDUCTIONS NOTED IN ATL METRO YESTERDAY. IT SHOULD REMAIN
JUST THE EXTREME SOUTHEAST CORNER OF THE FORECAST AREA THAT HAS
POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MOST
ACTIVITY WILL REMAIN EAST OF THE AREA...BUT ENOUGH RISK OF OUTFLOW
INDUCED ACTIVITY TO WARRANT INCLUSION OF SLIGHT CHANCE POPS. WILL
ALSO BE MONITORING COLD CORE MID LEVEL SYSTEM LATE IN THE DAY
PROGRESSING OUT OF THE NORTHERN PLAINS AND TOWARD THE GREAT LAKES.
MODELS ACTUALLY PAINT LIGHT PRECIP FOR THE EXTREME NORTH THIS
AFTERNOON BUT THIS LOOKS TO EARLY IN MY OPINION GIVEN SURFACE DRY
AIR IN PLACE. SHOULD JUST BE AN INCREASE IN UPPER LEVEL CLOUDS AND
WILL INDICATE SUCH IN THE GRIDS.

FRONTAL BOUNDARY WILL SAG INTO THE AREA LATE SUN NIGHT THROUGH
MONDAY. FEEL MOST OF THE ACTIVITY ASSOCIATED WITH THE SECONDARY
FRONT WILL BE DIURNALLY DRIVEN AND WILL INDICATE HIGHEST POPS
DURING THE AFTERNOON HOURS. FRONT WILL BE MOISTURE STARVED AND
DOES NOT LOOK AS HEALTHY AS PREVIOUS RUNS AND WILL CONTINUE TO
LIMIT POPS TO LOW END CHANCE.

FRONT EASES INTO CENTRAL GEORGIA ON TUESDAY AND WILL NEED TO
MONITOR FOR AN UPWARD ADJUSTMENT OF POPS AS MORE INSTABILITY WILL
BE IN PLACE AND GFS INDICATES SUBTLE SHORT WAVE IN MEAN FLOW
ARRIVING DURING MAX HEATING.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

WILL AWAIT THE LATEST ECMWF BEFORE ANY SIGNIFICANT ADJUSTMENTS BUT
HOPEFULLY MORE AGREEMENT WILL BE REACHED AMONG THE MODELS FOR THE
EXTENDED. THE ONE THING THEY DO AGREE ON IS THE DEVELOPMENT OF
STRONG EARLY FALL HIGH PRESSURE OVER THE UPPER MIDWEST A WEEK FROM
NOW. THE QUESTION WILL BE WILL IT SHIFT EAST QUICKLY WITH UPPER
RIDGE BUILDING IN OR STAY OVER THE TENNESSEE VALLEY ALLOWING FOR A
COLDER PATTERN. NOTHING GOOD TO GO ON AT THIS POINT SO WILL STICK
WITH THE WARMER MAV NUMBERS UNLESS THE NEW ECMWF COMPELS ME
OTHERWISE.

&&

.AVIATION...
18Z UPDATE...
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND
SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY
FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY
VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW
STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE
AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z.
CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS
TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE
THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT
MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON WINDS AND PRECIP.
CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  66  83  66 /  30   5  10  20
ATLANTA         86  68  82  67 /  20   5  20  30
BLAIRSVILLE     77  59  74  59 /  20  10  30  30
CARTERSVILLE    85  65  80  63 /  10  10  30  30
COLUMBUS        89  70  88  69 /  20   5  10  30
GAINESVILLE     82  66  79  66 /  30  10  20  30
MACON           89  67  87  66 /  30   5  10  20
ROME            86  66  79  63 /  10  20  30  20
PEACHTREE CITY  87  64  83  63 /  20   5  10  30
VIDALIA         90  70  89  69 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Sep 25, 5:37 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 AM EDT SUN SEP 25 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
537 AM EDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA.

.SYNOPSIS...
STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS
OUTFLOW BOUNDARIES FROM CONVECTION SATURDAY WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL
GEORGIA TODAY AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS IN
PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG
AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. WITH CAPE VALUES IN
THE 1000 TO 1500 J/KG RANGE...AND LIFTED INDEX VALUES AROUND
-2...INSTABILITY IS SUFFICIENT ENOUGH TO SUPPORT ISOLATED
THUNDERSTORM DEVELOPMENT. ANY DEVELOPING CONVECTION IS EXPECTED TO
REMAIN BELOW SEVERE LIMITS. LOCALLY HEAVY RAINFALL IS POSSIBLE
WITH THUNDERSTORMS...AND ALTHOUGH MUCH OF THE AREA CAN HANDLE 3 OR
MORE INCHES OF RAIN...LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 25, 1:51 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SUN SEP 25 2011

GAZ086-251830-
151 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL
COUNTY UNTIL 230 PM EDT...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF OAK PARK...MOVING NORTHEAST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OAK PARK...NUNEZ...LEXSY...STILLMORE AND SWAINSBORO.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3248 8217 3241 8219 3236 8224 3234 8224
      3230 8236 3232 8236 3236 8241 3244 8238
      3248 8245 3266 8228 3252 8213
TIME...MOT...LOC 1751Z 223DEG 13KT 3237 8240
Special weather statement, Sep 25, 2:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN SEP 25 2011

GAZ086-112-113-251845-
207 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EDT...

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UVALDA...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UVALDA...ALSTON...ROCK
SPRINGS...SOUTH THOMPSON...CENTER...PONDEROSA...OHOOPEE...SANTA
CLAUS...VIDALIA...LYONS AND HIGGSTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3211 8219 3202 8252 3219 8254 3236 8225
      3235 8223 3233 8223 3228 8222 3225 8220
      3222 8220 3218 8217
TIME...MOT...LOC 1807Z 226DEG 12KT 3208 8250
Special weather statement, Sep 25, 2:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT SUN SEP 25 2011

GAZ076-086-098-251845-
208 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SIZED HAIL AND 35 MPH WINDS IN
TREUTLEN...EMANUEL AND JEFFERSON COUNTIES UNTIL 245 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DELLWOOD...MOVING NORTHEAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TREUTLEN...EMANUEL AND JEFFERSON COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS SPRINGS...
NORRISTOWN JUNCTION...NORRISTOWN...COVENA...ADRIAN...SWAINSBORO...
DELLWOOD...MODOC...BLUNDALE...THREE POINTS...COLEMANS LAKE AND
SUMMERTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3243 8247 3253 8260 3253 8257 3256 8259
      3260 8257 3265 8247 3269 8250 3272 8245
      3276 8244 3278 8247 3299 8228 3293 8227
      3284 8231 3281 8222 3282 8217 3276 8214
TIME...MOT...LOC 1809Z 227DEG 12KT 3267 8248
Local storm report, Sep 25, 2:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             3 N KITE                32.74N 82.51W
09/25/2011  M0.88 INCH       JOHNSON            GA   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL

&&

VSMITH
Special weather statement, Sep 25, 2:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SUN SEP 25 2011

GAZ074-076-251945-
255 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 345 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BARTOW...DAVISBORO...
GRANGE...LOUISVILLE...STAPLETONS CROSSROADS...STELLAVILLE...
MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3310 8228 3281 8251 3293 8268 3308 8266
      3312 8260 3312 8258 3314 8258 3332 8236
      3332 8234 3331 8232 3316 8226
TIME...MOT...LOC 1855Z 227DEG 11KT 3295 8255
Special weather statement, Sep 25, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011

GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
      3243 8291 3270 8268 3283 8271 3321 8224
      3308 8228 3295 8226 3284 8231 3283 8228
      3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
          3238 8279 3213 8286 3196 8296

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 25, 12:28 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes47 min
Sep 25, 1:11 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Sep 25, 1:17 PM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
Sep 25, 1:51 PM EDTSpecial Weather StatementFFCEmanuel39 min
Sep 25, 2:07 PM EDTSpecial Weather StatementFFCMontgomery, Toombs38 min
Sep 25, 2:08 PM EDTSpecial Weather StatementFFCEmanuel37 min
Sep 25, 2:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson35 min
Sep 25, 2:55 PM EDTSpecial Weather StatementFFCJefferson50 min
Sep 25, 3:32 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren21 min
Sep 25, 3:42 PM EDTSpecial Weather StatementFFCJefferson, Johnson48 min
Sep 25, 4:16 PM EDTSpecial Weather StatementFFCJohnson29 min
Sep 25, 4:33 PM EDTSpecial Weather StatementFFCWashington27 min
Sep 25, 4:37 PM EDTSpecial Weather StatementFFCGreene23 min
Sep 25, 5:00 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Sep 25, 5:18 PM EDTSpecial Weather StatementFFCGreene27 min
Sep 25, 5:35 PM EDTSpecial Weather StatementFFCToombs25 min
Sep 25, 5:46 PM EDTSpecial Weather StatementFFCGreene, Putnam29 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.